Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Round fold maps on $3$–manifolds

Naoki Kitazawa and Osamu Saeki

Algebraic & Geometric Topology 23 (2023) 3745–3762
Bibliography
1 J Bryden, F Deloup, A linking form conjecture for 3–manifolds, from: "Advances in topological quantum field theory" (editor J M Bryden), NATO Sci. Ser. II Math. Phys. Chem. 179, Kluwer (2004) 253 MR2147422
2 M I Doig, P D Horn, On the intersection ring of graph manifolds, Trans. Amer. Math. Soc. 369 (2017) 1185 MR3572270
3 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. (2002) 405 MR1957051
4 F Hirzebruch, W D Neumann, S S Koh, Differentiable manifolds and quadratic forms, 4, Marcel Dekker (1971) MR0341499
5 N Kitazawa, Constructions of round fold maps on smooth bundles, Tokyo J. Math. 37 (2014) 385 MR3304687
6 N Kitazawa, Fold maps with singular value sets of concentric spheres, Hokkaido Math. J. 43 (2014) 327 MR3282638
7 N Kitazawa, On manifolds admitting fold maps with singular value sets of concentric spheres, PhD thesis, Tokyo Institute of Technology (2014)
8 N Kitazawa, O Saeki, Round fold maps of n–dimensional manifolds into (n 1)–dimensional Euclidean space, J. Singul. 26 (2023) 1 MR4562472
9 H I Levine, Elimination of cusps, Topology 3 (1965) 263 MR0176484
10 H Levine, Classifying immersions into 4 over stable maps of 3–manifolds into 2, 1157, Springer (1985) MR0814689
11 R Myers, Open book decompositions of 3–manifolds, Proc. Amer. Math. Soc. 72 (1978) 397 MR0507346
12 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR0632532
13 O Saeki, Simple stable maps of 3–manifolds into surfaces, II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 40 (1993) 73 MR1217661
14 O Saeki, Simple stable maps of 3–manifolds into surfaces, Topology 35 (1996) 671 MR1396772
15 O Saeki, Topology of singular fibers of differentiable maps, 1854, Springer (2004) MR2106689
16 H Whitney, On singularities of mappings of euclidean spaces, I : Mappings of the plane into the plane, Ann. of Math. 62 (1955) 374 MR0073980